# SDR UALA2012032601909

- Difficulty date: March 23, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 81,266 hours, 13,054 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER LOW PRESSURE LIGHTS NOT ON WITH SWITCHES ON WITH FUEL IN CENTER TANK.  ENGINES NOT RUNNING.  REPLACED K633 OVERIDE PUMP GROUND ENABLE RELAY AND REWORKED SWITCH S346.  ACCOMPLISHED TEST PER MM, ALL OPS AND INDICATION NORMAL.
